MAUDE Adverse Event Report: CALDERA MEDICAL DESARA TVEZ3.0

CALDERA MEDICAL DESARA TVEZ3.0
Model Number CAL-DS01BTV30
Medical Device Problem Codes Material Separation (1562); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
During a procedure using desara tvez3.0, the wire came loose as the surgeon was passing through the anatomical path.There were no injuries to the patient.

Brand Name
DESARA TVEZ3.0
Common Device Name
DESARA TVEZ3.0
Manufacturer (Section D)
CALDERA MEDICAL
4360 park terrace drive
westlake village CA 91361
Manufacturer Contact
ryan troncoso
MDR Report Key16964362
Report Number3003990090-2023-01562
Device Sequence Number5238427
Product Code OTN
UDI-Device Identifier00890594000124
UDI-Public00890594000124
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 05/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date04/27/2024
Device Model NumberCAL-DS01BTV30
Device Catalogue NumberCAL-DS01BTV30
Device Lot NumberN09064
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/12/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/14/2023
Initial Report FDA Received Date05/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale